MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FIXED REFERENCE GUIDE; ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 ATTUNE FIXED REFERENCE GUIDE; ALIGNMENT DEVICES
Catalog Number 200042074
Medical Device Problem Code Bent (1059)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the prongs was bent.No patient involvement.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the device associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ATTUNE FIXED REFERENCE GUIDE
Common Device Name
ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key7168388
Report Number1818910-2018-50378
Device Sequence Number13896429
Product Code HWT
UDI-Device Identifier10603295383246
UDI-Public10603295383246
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
NI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 12/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number200042074
Device Lot NumberPU98225
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/10/2017
Supplement Date Received by Manufacturer12/03/2018
Initial Report FDA Received Date01/05/2018
Supplement Report FDA Received Date12/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1